RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2016, Volume 189, Number 2  


Construction of eigenfunctions for a system of quantum minors of the monodromy matrix for an $SL(n,\mathbb C)$-invariant spin chain
P. A. Valinevich, S. È. Derkachev, P. P. Kulish, E. M. Uvarov
149
Higher-order analogues of the unitarity condition for quantum $R$-matrices
A. V. Zotov
176
Finsler generalization of the Tamm metric
V. I. Panzhenskij, O. P. Surina
186
Fusion transformations in Liouville theory
N. A. Nemkov
198
Algebraic and geometric structures of analytic partial differential equations
O. V. Kaptsov
219
Solvability of a nonlinear model Boltzmann equation in the problem of a plane shock wave
A. Kh. Khachatryan, Kh. A. Khachatryan
239
Multiple commutation relations in the models with $\mathfrak gl(2|1)$ symmetry
N. A. Slavnov
256
Nonperturbative quantization of models of massive non-Abelian gauge fields with spontaneously broken symmetry
A. A. Slavnov
279
Translation-invariant and periodic Gibbs measures for the Potts model on a Cayley tree
R. M. Khakimov, F. Kh. Khaidarov
286
Improved image method for a holographic description of conical defects
I. Ya. Aref'eva, M. A. Khramtsov, M. D. Tikhanovskaya
296
Quantum revivals of non Rabi type in Jaynes-Cummings model
Yu. I. Ozhigov, N. A. Skovoroda, N. B. Viktorova
312
Теоретическая и математическая физика Theoretical and Mathematical Physics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019